Welcome to the new Cancer Survivors Network website! Existing members can click HERE to review the changes and new features on CSN.

Sudden drop in blood pressure

angelsnls
angelsnls Member Posts: 67

Hi everyone I just wondered if anyone here has had sudden drop in blood pressure. I am on 800mg pazopanib which I started on 6th September 2014 my BP went sky high after a couple of months and I was put on two BP meds.. The last couple of months I have not needed two of the meds as BP went to low so have only taken one of them (drs advice) this morning I got up as usual had headache took BP which was fine 122/79 went to toilet and went back to take medication, I didn't take medication as I felt faint, went and lay down, husband took BP, it had dropped to 97/66, anyone know why this might be happening.I havent had BP med today.

Thank you

Angela xx

Comments

  • Jan4you
    Jan4you Member Posts: 1,327
    Wow, I am so sorry you are

    Wow, I am so sorry you are going through all this. Good that you have a BP cup at home. If it continues I would head over to ER as they have tricks to bring it up or down if out of control.

    After you took you BP and it was fine, were you sitting at the time? Then after getting up it got worse (dropped)? You may have positional BP issues.

    You may need a cardiologist to do a Tilt Table test or your BP meds may need to be adjusted again.

    I wondered what caused your BP to spike initially ?

    Maybe you don't need BP any longer.. ask your MD ok?

    Let us know how you are doing. Hopefully you wont have anymore issues.

    Warmly, Jan

  • angelsnls
    angelsnls Member Posts: 67
    Jan4you said:

    Wow, I am so sorry you are

    Wow, I am so sorry you are going through all this. Good that you have a BP cup at home. If it continues I would head over to ER as they have tricks to bring it up or down if out of control.

    After you took you BP and it was fine, were you sitting at the time? Then after getting up it got worse (dropped)? You may have positional BP issues.

    You may need a cardiologist to do a Tilt Table test or your BP meds may need to be adjusted again.

    I wondered what caused your BP to spike initially ?

    Maybe you don't need BP any longer.. ask your MD ok?

    Let us know how you are doing. Hopefully you wont have anymore issues.

    Warmly, Jan

    Thank you

    HI Jan thank you for your reply, i think it was the pazopanib that made it go high in the first instance. I spoke to gp a little while ago and he said that I was not to take BP meds unless my BP goes above 135 then only take one of them, if my BP keeps doing this (going low and high) I will need to go to see them and they will make adjustments. Had my ct scan today now the wait for results begin (3rd July)

    Many thanks again

    Love to everyone 

    Angela xx